Thrush

Hi my boyfriend and I had talking about going on the pill and we agreed to do that and I have now been on the pill for about 2 months now since I started having unprotected sex I started getting thrush. I remember a few years ago I think I got thrush and used cream and it went away within a day but then now it's starting a lot longer I was using cream to get rid of it and it has been working but it keeps coming back now since we stopped using condoms I need some advice on what I should do

3 Replies

oldestnewest
  • Your boyfriend may need treating as well.

  • Yes your boyfriend will need to use cream too.You can get canesten thrush duo oral capsule and external cream from chemist.

  • I started getting thrush after I started being on the pill. It was one of the side effects for me, that's why I stopped taking the pill. But even after I stopped, I still get thrush every few months (on the week before my period starts) and it is annoying the shit out of me. I doubled on the oral and pessary dosage, or else it won't go away!

    I tried taking probiotics but I don't know how effective they are. My last episode was when I was sick, my GP gave me some antibiotics and the next day, hi unwelcome thrush!

    My advice is, don't have sex when you are showing symptoms. The last time I did, my husband caught it too. The tip was red, swollen and itchy. He ended up using my Canesten cream and it went away in a couple of days.

    I don't know how else to cure recurring thrush. I've been to women's health clinic, sexual health clinic and gynaecologists, tests show traces of candida and normal medication for candida isn't making it go away. They were hoping tests show something else so they can prescribe me a difference medication, but I've been prescribed Canested, Fluconazole, Diflucan. I've tried the oral and pessary. It lessens the symptoms but doesn't make it go away.

    Anybody with a different solution do let me know!

You may also like...